APOHEALTH Children’s Ibuprofen 6m – 12yrs 200mL Orange Flavour

(1 customer review)

$6.95

Reduces fever and may be used for the temporary relief of pain and discomfort from:

• headaches • teething • earache • muscle sprains
• colds & flu symptoms • childhood vaccinations

Available in a 200 mL bottle

In stock

SKU: 2720 Category:

Description

Works in the same way as Nurofen for Children

Ingredients

Contains the active ingredient:
• Ibuprofen 100mg /5mL
Also contains hydroxy benzoates, sodium benzoate and saccharin
sodium.
Sugar and alcohol free.

Further Information

For further information, speak to your pharmacist or other healthcare professional, or call 1800 195 055 in Australia.